# SDR SWIA202054173

- Difficulty date: October 19, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Gouged
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD VERTICAL STIFFENER AT BL 0.00 IS GOUGED, MARKED.  C-CHECK RO 11/21/2020.  BLENDED OUT DAMAGED TO A SMOOTH CONTOUR ON AFT FS 621 PRESSURE BULKHEAD VERTICAL STIFFENER AT FS BL0.00, NDT INSPECTED NO DEFECTS NOTED.  INSTALLED REPAIR PART P/N 601R-53-7475-1 REINFORCING ANGLE.   RESTORED FINISH, REF MHIRJ REO, COMPLIED WITH CONTINUATION CARD.
